MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X46MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X46MM; PROSTHESIS, HIP
Catalog Number 11-165216
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: taiwan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that during implantation, the bi-polar ring was observed to be deformed, which prevented the liner from being properly assembled into the cup.It was confirmed that no further information could be provided.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6 visual examination of the returned product identified the shell with seated lock ring were returned.Insert was not returned.Lock ring was returned seated in the shell groove in the correct chamfer orientation.Lock ring was tight and would not move within the groove due to twisted deformation damage.Shell wall below the lock ring groove has visible vertical scratches.Lock ring was removed during evaluation and found to be bent, deformed, and gouged on the underside.No other damage was noted.Dimensional analysis of dimensions inspected were all in specification for the shell and lock ring.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
RINGLOC BI-POLAR 28X46MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23367501
Report Number0001825034-2025-03307
Device Sequence Number9950679
Product Code JDI
UDI-Device Identifier00880304009080
UDI-Public(01)00880304009080(17)300401(10)67158589
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-165216
Device Lot Number 67158589 
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown